Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Corrigenda To: ``A Gysin Formula for Hall-Littlewood Polynomials''


Author: Piotr Pragacz
Journal: Proc. Amer. Math. Soc. 144 (2016), 3197-3197
MSC (2000): Primary 14C17, 14M15, 05E05
DOI: https://doi.org/10.1090/proc/13049
Published electronically: March 16, 2016
Original Article: Proc. Amer. Math. Soc. 143 (2015), 4705-4711.
MathSciNet review: 3487248
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14C17, 14M15, 05E05

Retrieve articles in all journals with MSC (2000): 14C17, 14M15, 05E05


Additional Information

Piotr Pragacz
Affiliation: Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-656 Warszawa, Poland
Email: P.Pragacz@impan.pl

DOI: https://doi.org/10.1090/proc/13049
Received by editor(s): November 30, 2015
Published electronically: March 16, 2016
Communicated by: Lev Borisov
Article copyright: © Copyright 2016 American Mathematical Society